# SDR USAA2010030890517

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 35,526 hours, 14,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 330 - SJD-PHX - EMERGENCY LIGHTS - EMERGENCY POWER SUPPLY BATTERY LEFT OVERWING DOOR DISCHARGED.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY LEFT OVERWING DOOR.  OPERATIONAL CHECK WAS GOOD.
